# SDR SIMA20161218005

- Difficulty date: December 18, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N601DW
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 44,253 hours, 37,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 20131A
- Part serial: 104518
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE SERVICE DOOR INOPERATIVE.   REMOVED AND REPLACED THE INVERTER IAW AMM 33-50-11.  OPS CHECKED GOOD IAW AMM 33-50-00.
